# SDR SWAA2022030746351

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 143A9785Y35
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I LBL 24-RBL 24; FLOOR SUPPORT AT AFT BULKHEAD IS CORRODED. / BLENDED OUT CORROSION ON FWD CARGO COMPARTMENT FLOOR SUPPORT AT AFT BULKHEAD STA 500I LBL24-RBL24 IAW B737 SRM 51-10-02-0G-0; ORIG THICKNESS 0.071 MAT LOSS 0.015 REMAINING 0.056' NO ALLOWABLE LIMIT LOCATED AND DRILLED NEW FLOOR SUPPORT 'RAIL ASSY' P/N 143A9485Y35 IAW B737 SRM 51-40-05 AND DWG 143A9481 REV:- INSTALLED THE NEW RAIL ASSY IAW SRM 51-40-02-0G-0 AND DWG# 143A9481 REV:- ATAG: WN5302
